Journal article icon

Journal article

Scale and conformal invariance in field theory: A physical counterexample

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
622
Issue:
3-4
Pages:
339-342
Publication date:
2005-09-01
DOI:
ISSN:
0370-2693
URN:
uuid:c7eb280d-5054-4e52-b6be-222074a0c6a6
Source identifiers:
240791
Local pid:
pubs:240791

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP